EURORAD ESR

Case 15976

Drug induced steatosis

Author(s)
Haesung Lee DO1, Amit Hudgi3, Supanee Rassameehiran MD2, Jayanth Keshavamurthy MD1
Sridhar Subbaramiah MD2

(1) Department of Radiology,
(2) Department of Gastroenterology
Medical College of Georgia at Augusta University,
Augusta, GA, USA.
(3)Bangalore Medical College, India.
1120 15th street, BA-1411 30912 Augusta, United States of America; Email:jkeshavamurthy@augusta.edu
 
Patient
female, 54 year(s)
 
 
  • Figure 1
    Figure 1:Axial CT

    Diffuse severe steatosis of the liver- density is 21 HU Hounsfield Units.

     
    Area of Interest: Abdomen; Imaging Technique: CT; Procedure: Treatment effects; Special Focus: Drugs / Reactions;
     
     
  • Figure 2
    Figure 2: Axial CT

    Same image as previous without the measurement-liver is diffusely steatotic with low attenuation

     
    Area of Interest: Abdomen; Imaging Technique: CT; Procedure: Screening; Special Focus: Drugs / Reactions;
     
     
  • Figure 3
    Figure 3:Axial CT

    Two years after stopping Tamoxifen, CT showing complete reversibility of steatosis.

     
    Area of Interest: Abdomen; Imaging Technique: CT; Procedure: Screening; Special Focus: Drugs / Reactions;
     
     
Diffuse severe steatosis of the liver- density is 21 HU Hounsfield Units.
 
Same image as previous without the measurement-liver is diffusely steatotic with low attenuation
 
Two years after stopping Tamoxifen, CT showing complete reversibility of steatosis.
 
 
 
Home Search Sections Teaching Cases History FAQ Case Archives Contact Login Disclaimer Imprint Switch to MOBILE version
View desktop version